Biotek Ephedrine HCL Biotek Ephedrine HCL
48 Tabs
Replaced With Ephedrine HCL 25mg

Biotek Ephedrine HCL 48 Tabs by Biotek

Biotek Ephedrine HCL is a synergistic blend of Ephedrine and Guaifenesin.Maximum Strength Herbal Ephedrine HCL 25 mg: Bronchodilator and Expectorant. May cause increased energy, and decreased fat.

Temporarily relieves shortness of breath, tightness of chest and wheezing due to bronchial asthma. Eases berating for asthma patients. Helps loosen mucus and thin bronchial secretions to drain bronchial tubes.

Maximum Strength Herbal HCL: Bronchodilator and Expectorant

  • Fast Acting Asthma Relief
  • 25 mg Herbal HCl
  • 200mg Guaifenesin

You can buy cheap Biotek Ephedrine HCL in our online store for the lowest price. We are currently offering FREE ground shipping on all orders over $50 within the contiguous 48 US States. Coupon code shipfree50. Orders ship from our warehouse within 24 hours.

How to take Biotek Ephedrine HCL

Adults, take 1 tablet every 4 hours; do not take more than 6 tablets in 24 hours

Active Ingredients
Amount Per Serving
Herbal Ephedrine Hydrochloride Guaifenesin
25 mg 200 mg
Other Ingredients: Colloidal silicon dioxide, croscarmellose sodium, magnesium steatate, maltodextrin, microcrystalline cellulose, providone, pregelatinized corn starch, stearic acid.

Warnings and Side Effects

Not for use by individuals under the age of 18 years. Do not use if you are pregnant or nursing. Taking more than the recommended serving may result in heart attack, stroke, seizure or death.

If you have a negative reaction to this or any products contact the FDA’s MedWatch at 1.800.332.1088

Consult a physician or licensed qualified health care professional before using this product if you have, are at risk for, or have a family history of stroke, heart disease, thyroid disease, liver disease, kidney disease, ulcer, diabetes, high blood pressure, caffeine sensitivity, recurrent headaches, anxiety, depression or other psychiatric condition, glaucoma, difficulty urinating, prostate enlargement, seizure disorder, or if you are using any other dietary supplement, or a monoamine oxidase inhibitor (maoi), prescription drug or over-the-counter drug containing ephedrine or pseudoephedrine (found in some allergy, asthma, and cough/cold products).

Do not exceed recommended serving. Individuals who exceed the recommended serving or consume caffeine with this product may experience serious adverse health effects, including muscle function loss, chills and vertigo. Stop use and call a physician or licensed qualified health care professional immediately if you experience rapid heartbeat, nausea, insomnia, dizziness, severe headache, shortness of breath, or similar symptoms. In case of overdose seek professional assistance or contact a poison control center immediately. Avoid alcohol and foods with tyramine (such as cheese, red wine and liver) while taking this product.

Consult a health care practitioner prior to use if you have high blood pressure, heart or thyroid disease, diabetes, difficulty urinating, prostate enlargement, or glaucoma, or are using any prescription drug. Do not use if you are taking a MAO inhibitor or any allergy, asthma, or cold medication containing ephedrine, pseudoephedrine, or phenylpropanolamine. Discontinue use if dizziness, sleeplessness, loss of appetite, or nausea occurs.